(F)-Spaces and Strict (LF)-Spaces.
Mathematische Zeitschrift, Tome 195 (1987), pp. 345-364
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
existence of certain quotient spaces of some classes of Köthe echelon spaces, B- and -completeness, (locally) complete quotient spaces for strict (LF)-spaces and their duals, space of ultradifferentiable functions and the space of ulradistributions of Beurling are not -complete
@article{MZ_1987__195_183697,
author = {M. Valdivia},
title = {(F)-Spaces and {Strict} {(LF)-Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {345--364},
year = {1987},
volume = {195},
zbl = {0628.46001},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__195_183697/}
}
M. Valdivia. (F)-Spaces and Strict (LF)-Spaces.. Mathematische Zeitschrift, Tome 195 (1987), pp. 345-364. http://geodesic.mathdoc.fr/item/MZ_1987__195_183697/